Let me first say that the shot has been extremely effective... I have been doing it like a bunny and haven't got pregnant. But at this point, I'd rather have a few dozen then deal with these crazy ass side effects.
A little background, I got the shot for the FIRST TIME EVER, back in June. And I didn't even ask for it. It was a hot summer day, lol - and me and my boo were doing what grown folks do and something happened - a couple hours later I found myself in the hospital with severe and heavy blood clots. 4 days and 2 hospitals later I was discharged not knowing what really happened and a first time depo shot recipient (sp?).
It's been almost 3 months, and about time for the next shot - which I plan on NEVER GETTING. Why? Because this beast of a drug is about to ruin my relationship. Not only have I been bleeding for most of the time on this thing - the only explanation my obgyn can give me is "You'll bleed till the 2nd shot". Um no, I'd rather have periods so I know when their coming. I've recently been bleeding for almost 3 weeks. Nothing heavy, but I'm going through panty liners and my dude is forgetting how I taste (sorry ya'll). But that isn't the worst part or even the main issue.
This sh*t is making me so frekaing emotional. I'm crying at everything and getting pissed at nothing. He told me this ain't what he fell in love with. Everyday I'm finding myself apologizing for my eractic behavior but its worse for me because I don't know why I'm acting like this. This isn't me, and I don't like this sh*t. I'm pushing him away and I can't deal with this. I know I'm outside of myself and I don't know what to do to curb these effects. I have more than a month before this thing is supposed to wear off. What should I do, can I take something to counter act these emotions.
I'm on the worst emotional rollercoaster and I don't even like rides!
Has anyone ever taken and experienced the same?